# SDR EIA2000379

- Difficulty date: December 22, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 60B400062
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, F/O AIRSPEED ERRONEOUS.  REPLACED F/O AIRSPEED INDICATOR PER MM 34-12-05.  A/C NOT RVSM QUAL, DMI NR 470 ISSUED, P-S CHECK REQ''D.  (M)
